Volume 11, Number 4, December 2006

Table of Contents

Articles

NONLINEAR EIGENVALUE PROBLEMS FOR BVPS OF SECOND-ORDER DIFFERENCE EQUATIONS PDF
Huachao Zou, Hefeng Jiang, Xinguang Zhang 523-531
ITERATIVE APPROXIMATION PROBLEM OF FIXED POINTS FOR ASYMPTOTICALLY PSEUDOCONTRACTIVE MAPPINGS IN ARBITRARY REAL BANACH SPACES PDF
Zhao-Hong Sun, Yong-Qin Ni, Ya-Fei Yang, Xiao-Li Guan 533-545
A SPACE OF INTEGRANDS ARISING IN CONTINUUM MECHANICS PDF
Alexander J. Zaslavski 547-576
ROLE OF A-MONOTONICITY IN SENSITIVITY ANALYSIS FOR RELAXED COCOERCIVE NONLINEAR QUASIVARIATIONAL INCLUSIONS AND RESOLVENT OPERATOR TECHNIQUE PDF
Ram Verma 577-588
STRONG CONVERGENCE OF AN IMPLICIT ITERATION PROCESS WITH ERRORS FOR A FINITE FAMILY OF phi-UNIFORMLY PSEUDOCONTRACTIVE AND phi-UNIFORMLY ACCRETIVE MAPPINGS IN BANACH SPACES PDF
A. Rafiq 589-596
GLOBAL EXISTENCE AND FINITE TIME QUENCHING FOR COUPLED SEMILINEAR PARABOLIC SYSTEMS PDF
Renbin Sun, Junhao Hu 597-606
CONTINUITY OF SINGLE- AND MULTIVALUED SUPERPOSITION OPERATORS IN GENERALIZED IDEAL SPACES OF MEASURABLE VECTOR FUNCTIONS PDF
Martin Vath 607-646
QUASI-NEWTON METHODS FOR SOLVING GENERALIZED EQUATIONS PDF
Ioannis K. Argyros 647-654
COMPACTNESS OF EMBEDDINGS PDF
A.G. Ramm 655-658
ON THE ALEKSANDROV PROBLEM AND THE ALEKSANDROV-RASSIAS PROBLEM FOR CONSERVATIVE DISTANCES PDF
Weiyuan Ren 659-666
A COINCIDENCE THEOREM IN HYPERCONVEX METRIC SPACES AND ITS APPLICATIONS PDF
Huili Zhang 667-679
CONVERGENCE THEOREMS OF ITERATIVE SEQUENCES WITH ERRORS FOR NONEXPANSIVE MAPPINGS PDF
Liang-Cai Zhao, Ding-Ping Wu, Zheng-Liang Zhang 681-691
Book Review PDF
Themistocles M. Rassias 693-696


ISSN: 1229-1595 (Print), 2466-0973 (Online)